# SDR ASAA2023022742136

- Difficulty date: February 27, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,237 hours, 16,584 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7178
- Condition: Faulted
- Location: Lt Ecs Bay
- Part time: 63,756 hours, 22,729 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE CHANNEL FAULT CONTG CAB RESET WITH MASTER CAUTION. GROUNDED - YES. REF B737-800 AMM 21-61-21 REMOVED AND REPLACED LEFT PACK TRIM AIR VALVE.
